# SDR COMA9960782

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105711
- Condition: Cracked
- Location: Mlg
- Component: Loral
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND BOTH MAIN WHEELS FROM AIRCRAFT DUE RT/DB TIRE FLAT.  DURING VISUAL LEAK CHECK IN TIRE SHOP FOUND WHEEL SUBASSEMBLY WAS CRACKED AT BOTTOM OF KEY BOSS AREA.  CRACK WAS FOUND TO BE ABOUT 1 INCH LONG.  WHEEL SUBASSEMBLY HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS.
